# SDR AALA20072385

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 52,101 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T755/05DEC - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE STRUT REPACK AND REPLACED SCHRADER VALVE AND SERVICED WITH DRY NITROGEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
